# SDR SWAA2022022219891

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD LWR SLIDE SEAL IS CRACKED. / REMOVED CRACKED SLIDE SEAL AND INSTALLED NEW SLIDE SEAL ON R/HORIZONTAL FWD LOWER IAW AMM 53-31-31-000-803 4.E. AND AMM 53-31-31-400-803 C.-D. 55916U 26SEP18
